# SDR SIMA200309901

- Difficulty date: April 7, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE7064588
- Condition: Broken
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LAX - FLT 3241 -  DURING CLIMB CREW REPORTED A HYDRAULIC QUANTITY AND PRESSURE LOW.  AN EMERGENCY WAS DECLARED AND CREW RETURNED TO LAX.  DURING PARKING WHEN THE PROPELLERS WERE FEATHERED THE AIRCRAFT JUMPED CHOCKS AND THE RIGHT PROPELLER STRUCK A TUG.  MAINTENANCE REPLACED THE NOSE LANDING GEAR UPLOCK ACTUATOR RETRACT LINE IAW SAAB MM.  OPS CHECK WAS GOOD, FURTHER WORK WAS DONE TO THE AIRCRAFT PRIOR TO AIRCRAFT RETURNING TO SERVICE.  (M)
